# SDR NP0003

- Difficulty date: January 11, 2004
- Submitted: May 10, 2004
- Operation: General aviation
- Aircraft: N384K
- Make and model: Amd FALCON20
- Aircraft serial: 387
- Aircraft time: 8,878 hours, 6,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751106
- Condition: Cracked
- Location: Hyd System
- Part time: 8,878 hours, 6,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYD FLUID DRIPPING OUT OF TAIL OF AC.  INSPECTED AFT COMPARTMENT, FOUND HYD FLUID UNDER LT HYD RESERVOIR. FOUND RESERVOIR MAIN RETURN LINE CRACKED.  REMOVED AND REPLACE LINE. FOURTH ALUMINUM LINE REPLACED IN LT HYD SYST IN AFT COMPARTMENT.  NOTICED THAT THIS LINE IS NOT CLAMPED ANY WHERE BETWEEN END BUT LOOKED LIKE IT SHOULD. CHECKED FOR EXCESS VIBRATIONS WHEN THE HYD SYST IS RUNNING AND HAVE ONLY FOUND WHAT WOULD BE CONSIDERED NORMAL. HOWEVER, LINES DO VIBRATE EXCESSIVELY AFTER DISCONNECTING THE HYD CART ON FIRST ENGINE RUN. THERE IS AIR IN SYST THAT HAS TO WORK ITS WAY OUT AND DOES WITHIN A FEW SECONDS. SUGGESTED THAT A HARDER LOOK AND COME UP WITH A FIX FOR THE OLD, FAILING HYDRAULIC LINES.
